Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 3, Part 1 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 3, Part 2 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 55 (1949), 1-8
More Information
Full-text PDF Free Access     Request Permissions
Combinatorial homotopy. I
J. H. C. Whitehead.
Bull. Amer. Math. Soc. 55 (1949), 213-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030759
Recent progress in the Goldbach problem
R. D. James.
Bull. Amer. Math. Soc. 55 (1949), 246-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028893
The annual meeting of the Society
J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 261-311
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 55 (1949), 321-324
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 55 (1949), 324
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite differences and difference equations in the real domain, by Tomlinson Fort.
Reviewer: Walter Strodt
Bull. Amer. Math. Soc. 55 (1949), 312-313
Review information
Full-text PDF Free Access
The differential geometry of ruled surfaces, by Ram Behari.
Reviewer: John DeCicco
Bull. Amer. Math. Soc. 55 (1949), 313-315
Review information
Full-text PDF Free Access
Methods of algebraic geometry, by W. V. D. Hodge and Daniel Pedoe.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 55 (1949), 315-316
Review information
Full-text PDF Free Access
Set functions, by Hans Hahn and Arthur Rosenthal.
Reviewer: Herbert Federer
Bull. Amer. Math. Soc. 55 (1949), 316-317
Review information
Full-text PDF Free Access
Sur les groupes classiques, by Jean Dieudonné.
Reviewer: E. R. Kolchin
Bull. Amer. Math. Soc. 55 (1949), 317-320
Review information
Full-text PDF Free Access